Tohoku Mathematical Journal

On purely-transcendency of a certain field

Hideo Kuniyoshi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 6, Number 2-3 (1954), 101-108.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245169

Digital Object Identifier
doi:10.2748/tmj/1178245169

Mathematical Reviews number (MathSciNet)
MR0070665

Zentralblatt MATH identifier
0058.26605

Subjects
Primary: 10.2X

Citation

Kuniyoshi, Hideo. On purely-transcendency of a certain field. Tohoku Math. J. (2) 6 (1954), no. 2-3, 101--108. doi:10.2748/tmj/1178245169. https://projecteuclid.org/euclid.tmj/1178245169


Export citation

References

  • [1] H KUNIYOSHI, On a problem of Chevalley, Nagoya Journ.
  • [2] K. MASUDA, O a problem of Chevalley, Nagoya Journ
  • [3] E. WITT, Zyklsche Krper und Algebren der Charakteristik p vom Grad n Struktur diskret bewerteter perfekter Krper mit vollkommenem Restklassenkrper der Charkteristik p. Journ. fur Math., 176(1936), 126-140.